Stochastic Spectral Descent for Discrete Graphical Models
Title: | Stochastic Spectral Descent for Discrete Graphical Models |
---|---|
Authors: | Carlson, D., Hsieh, Y.-P., Collins, E., Carin, L., Cevher, V. |
Source: | IEEE Journal of Selected Topics in Signal Processing IEEE J. Sel. Top. Signal Process. Selected Topics in Signal Processing, IEEE Journal of. 10(2):296-311 Mar, 2016 |
Database: | IEEE Xplore Digital Library |
ISSN: | 19324553 19410484 |
---|---|
DOI: | 10.1109/JSTSP.2015.2505684 |
Published in: | IEEE Journal of Selected Topics in Signal Processing, Selected Topics in Signal Processing, IEEE Journal of, IEEE J. Sel. Top. Signal Process. |